MAUDE Adverse Event Report: Medtronic Puerto Rico Juncos ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

Medtronic Puerto Rico Juncos ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number 37612
Medical Device Problem Codes Delayed Charge Time (2586); Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient recently started using their dbs again and they said they need to charge it more frequently and for longer periods.Patient said they are very petite, and the charging harness that originally came with their dbs was much too large for and was basically unusable.Currently, the patient's representative helps the patient place the charger inside their shirt and wrap a post-surgical compression band around their chest to help hold it in the correct position.Patient states they also have athetoid cerebral palsy, so involuntary movement makes it especially important that the charger stay securely positioned while they charge.Patient was inquiring about a smaller charging harness, or another accessory compatible with their older rechargeable dbs system that would hold the charger securely in place on a very petite person.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
Medtronic Puerto Rico Juncos
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
Medtronic Puerto Rico Juncos
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50872536
Report Number3004209178-2026-16177
Device Sequence Number10715237
Product Code MRU
UDI-Device Identifier00613994934611
UDI-Public(01)00613994934611(17)141214
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2014
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured01/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale